# SDR MALA975513

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probes
- Part number: 3041279
- Condition: Internal Fault
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3277 - AFTER TAKEOFF, NR 1 ENGINE ITT WAS 311 DEGREES.  CYCLED BREAKER.  NO CHANGE.  RETURNED TO MSP.  MAINTENANCE REPLACED FOUR THERMOCOUPLE PROBES.  OPS CHECK GOOD.  (X)
